# SDR ASAA11510404

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 12,842 hours, 4,153 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 004908
- Condition: Defective
- Location: Cockpit
- Part time: 18,507 hours, 5,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FMC BUTTON 6R IS INTERMITTENT.  REPLACED F/O'S MCDU REF MM 34 61 01 000 802 & 34 61 01 400 802.  ETOPS GROUND VERIFICATION SUCCESSFUL.
